Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 314, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2007, 5:57 PM CDT for Bosque County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2007, 5:57 PM CDT (22:57 UTC)
- Expired
- Jul 3, 2007, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 032258
FFWFWD
TXC035-040200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT TUE JUL 3 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS NEAR CLIFTON.
THIS ACTIVITY IS MOVING NORTHWEST AT 15 MPH...AND WILL BE CAPABLE
OF PRODUCING AN ADDITIONAL 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD
OF TIME.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERIDIAN
STATE PARK...MERIDIAN...IREDELL AND CLIFTON
DO NOT LET CHILDREN PLAY IN RUSHING WATER...OR SMALL DITCHES. WET
SOILS CAN EASILY GIVE WAY AND THEY CAN SLIP IN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3172 9770 3168 9777 3202 9799 3220 9764
3213 9752 3217 9746 3213 9750 3204 9750
3198 9739 3193 9743 3186 9738 3184 9729
3178 9733 3175 9729 3160 9761
$$
DUNN2 follow-up statements
000
WGUS74 KFWD 032351
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT TUE JUL 3 2007
TXC035-040200-
BOSQUE TX-
651 PM CDT TUE JUL 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
BOSQUE COUNTY...
AT 651 PM CDT...HEAVY CONINUED IN EASTERN BOSQUE COUNTY NEAR LAKE
WHITNEY. LIGHT TO MODERATE RAIN CONTINUED ACROSS SOUTHERN BOSQUE
COUNTY WITH ADDTITIONAL RAIN MOVING NORTH FROM MCLENNAN COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERIDIAN AND
IREDELL
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3172 9770 3168 9777 3202 9799 3220 9764
3213 9752 3217 9746 3213 9750 3204 9750
3198 9739 3193 9743 3186 9738 3184 9729
3178 9733 3175 9729 3160 9761
$$000
WGUS74 KFWD 040132
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT TUE JUL 3 2007
TXC035-040142-
BOSQUE TX-
832 PM CDT TUE JUL 3 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BOSQUE COUNTY...
THE EARLIER HEAVY RAINS HAVE ENDED...BUT RESIDUAL RUNOFF FROM
EARLIER RAINS MAY STILL CAUSE SOME MINOR FLOODING OF LOW LYING
AREAS. DO NOT DRIVE IN AREAS WHERE WATER COVERS THE ROAD
LAT...LON 3172 9770 3168 9777 3202 9799 3220 9764
3213 9752 3217 9746 3213 9750 3204 9750
3198 9739 3193 9743 3186 9738 3184 9729
3178 9733 3175 9729 3160 9761
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:28 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 2:28 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 228 PM CDT TUE JUL 3 2007 .DISCUSSION... 228 PM NO MAJOR CHANGES TO THIS PACKAGE...WIDESPREAD PRECIPITATION REMAINS IN THE FORECAST. EARLY MORNING PRECIPITATION HAS NOT BEEN QUITE AS WIDESPREAD AS WE THOUGHT...SO DROPPED OVERNIGHT PCPN TO CHANCE FROM LIKELY EVERYWHERE EARLY THURSDAY MORNING AND EARLY FRIDAY MORNING. OF INTEREST FOR THE OUTLOOK PERIODS...THE 12Z GFS MODEL RUN CHANGES ITS TUNE ON THE UPPER LOW TRACK. INSTEAD OF SENDING IT INTO NORTHERN MEXICO AND THEN WEST...IT MOVES THE LOW INTO THE BIG BEND...THEN INTO THE PERMIAN BASIN...AND THEN UP TO THE RED RIVER BY MONDAY AFTERNOON. THIS IS A MAJOR CHANGE...AND UNTIL I SEE ANOTHER MODEL RUN OR TWO OF CONTINUITY I AM NOT GOING TO ENDORSE THIS SOLUTION. SHOULD IT OCCUR...RAIN CHANCES WILL INCREASE NEXT WEEK. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 83 75 90 74 / 60 60 50 60 40 WACO, TX 72 83 74 89 73 / 80 70 60 60 40 PARIS, TX 73 82 72 88 70 / 70 60 40 60 40 DENTON, TX 73 84 72 89 71 / 50 60 40 60 40 MCKINNEY, TX 72 82 71 89 71 / 60 60 40 60 40 DALLAS, TX 75 85 75 90 74 / 70 60 50 60 40 TERRELL, TX 73 82 73 89 73 / 70 60 50 60 40 CORSICANA, TX 74 82 73 89 73 / 80 70 60 60 40 TEMPLE, TX 72 81 73 88 73 / 90 70 60 60 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/84
Hazardous weather outlook, Jul 3, 3:58 AM CDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT TUE JUL 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 358 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS. MORE SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY...PRODUCING VERY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. ANY ADDITIONAL HEAVY RAINFALL WILL QUICKLY LEAD TO FLASH FLOODING. THE STRONGEST STORMS MAY ALSO PRODUCE GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN... THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE DAILY THROUGH MONDAY. HOWEVER...THE GREATEST CHANCES WILL BE WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH SHOWERS AND THUNDERSTORMS THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED. SCHULTZ
In the hours before
Special weather statement, Jul 3, 1:35 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 135 PM CDT TUE JUL 3 2007 TXZ147-031900- FREESTONE TX- 135 PM CDT TUE JUL 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... FREESTONE COUNTY AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 12 MILES NORTHEAST OF FAIRFIELD...MOVING NORTH AT 10 MPH. RAINFALL ESTIMATES UP TO 2 INCHES HAS FALLEN AROUND FAIRFIELD LAKE AND IN THE RECREATIONAL AREA. THE HEAVY RAIN WILL ALSO AFFECT YOUNG...SAINT ELMO...INTERSTATE 45 NORTH OF FAIRFIELD AND THE RICHLAND CHAMBERS DAM AREA THROUGH 215 PM. BESIDE THE RAIN...CLOUD TO GROUND LIGHTNING WILL BE A HAZARD. CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD...TEAGUE...WORTHAM AND FAIRFIELD LAKE STATE PARK. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3145 9624 3164 9580 3201 9606 3180 9649
Local storm report, Jul 3, 2:24 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FLASH FLOOD 7 NE GUSTINE 31.92N 98.32W
07/03/2007 COMANCHE TX CO-OP OBSERVER
1.5 FEET OF WATER OVER FARM ROAD 2823Local storm report, Jul 3, 2:58 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 W LOMETA 31.22N 98.46W
07/03/2007 LAMPASAS TX LAW ENFORCEMENT
CR 2600 AT CR 2200, SCHOOL CREEK CROSSING AT CR 2200 AND
BARKLEY AT CR 2080 ALL CLOSED DUE TO WATER OVER THE ROADLocal storm report, Jul 3, 2:58 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 E LOMETA 31.22N 98.46W
07/03/2007 LAMPASAS TX LAW ENFORCEMENT
CR 2600 AT CR 2200, SCHOOL CREEK CROSSING AT CR 2200 AND
BARKLEY AT CR 2080 ALL CLOSED DUE TO WATER OVER THE ROADLocal storm report, Jul 3, 5:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD WACO 31.57N 97.18W
07/03/2007 MCLENNAN TX EMERGENCY MNGR
STREET FLOODING IN WACO AND ON I-35 FRONTAGE ROADSLocal storm report, Jul 3, 5:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD NORTH RICHLAND HILLS 32.86N 97.22W
07/03/2007 TARRANT TX BROADCAST MEDIA
INTERSTATE 820 NEAR RUFE SNOW -- WATER FLOWING OVER
ROAD. TRAFFIC HALTED IN ONE DIRECTION.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:26 AM CDT | Flash Flood Warning | FWD | Hunt, Rains | 3 hr |
| Jul 3, 7:33 AM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 3, 9:09 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 3, 10:28 AM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 3, 11:17 AM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 3, 11:57 AM CDT | Special Weather Statement | FWD | Navarro | 33 min |
| Jul 3, 12:36 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 3, 12:46 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jul 3, 1:35 PM CDT | Special Weather Statement | FWD | Freestone | 25 min |
| Jul 3, 1:44 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Jul 3, 1:54 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Jul 3, 2:06 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jul 3, 2:11 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 3, 2:23 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 3, 2:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jul 3, 2:57 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 3, 3:29 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jul 3, 3:34 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jul 3, 3:42 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jul 3, 3:42 PM CDT | Flash Flood Warning | FWD | Dallas, Johnson, Tarrant | 3 hr |
| Jul 3, 4:15 PM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| Jul 3, 4:31 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 3, 4:36 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jul 3, 4:52 PM CDT | Flash Flood Warning | FWD | Anderson | 113 min |
| Jul 3, 5:20 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jul 3, 5:40 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Jul 3, 6:13 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jul 3, 6:17 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 2 hr |
| Jul 3, 6:39 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jul 3, 6:41 PM CDT | Flash Flood Warning | FWD | Anderson | 64 min |
| Jul 3, 6:41 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.